Hey so I'm a 17 year old male living in CA and I just started my first course on Isotretinoin on September 23, 2008. My dermatologist has prescribed 80 mg per day of Claravis and so far the results have been okay.
For the first two weeks my Dr. had me take only one 40mg pill to minimalize any major side-effects and then afterward I was instructed to start taking two pills, one in the morning and one in the afternoon/evening.
So I'm now on Day 28 and I have virtually no acne on my face and my chest has completely cleared up but my my back still gets occasional red bumps.
The side-effects so far have not been too horrible to stand, mostly just slightly embarrassing for me, lol.
My face is peeling LIKE NO OTHER! Idk what's up but I've tried probably 5 different moisturizers and/or lotions to fix it but nothing seems to help.
My lips get pretty dry too but I always have a chapstick handy and unfortunately I use an entire chapstick in ONE WEEK! Completely crazy but the one I've found to work best, Chapstick brand Medicated lip protectant, helps a lot and it's pretty cheap; They're only $1.50 each...not too expensive, haha.
And so far my skin is kinda red and raw when the lovely-looking snake skin peels off EVERY day...slightly ridiculous.
I have another derm appt. on October 27 so we'll see what the doctor has to say about my newly-developed snake skin...yuck.
Oh well, at least everything will be good in a few more months, right?
If anyone knows something really good to help with my dry skin (it's pretty much only on my face, like my cheeks and under my nose and on my chin) I would greatly appreciate it!
I've heard that Vitamin D helps and maybe Coconut Oil? But idk about the coconut oil cause I was under the impression that the isotretinoin was used to get rid of oil...why put extra on? lol
I'll check in soon, hope everyone else is doing great with their accutane!
- 0 comments
- 90 views